Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from myeloma cancer, high BP. Reduced dosage of cardure due to low BP. Can it be increased?

My partner has myeloma cancer and also has problem with high blood pressure ,she has a 24hour blood pressure machine on her blood pressure has gone up again to154 over 93.she has been on a blood pressure tablet cauled cardure xl 8mg once a day but because she has had a while where her blood pressure had gone quite low her doctor decided to drop it to 4mg,should I step this back up to 8mg tonight because iam worried that her pressure will go up higher,she sees the nurse tomorrow I would appreciate your advice mr b woodward
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Your partner is suffering from multiple myeloma and hypertension .If her BP raises above 140/90 at night time better to give remaining 4 mg. Also check her renal function during next visit to your doctor
Answered: Mon, 17 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor